Title: Geometric criteria for tame ramification
Authors: Nicaise, Johannes # ×
Issue Date: 2013
Publisher: J. Springer
Series Title: Mathematische Zeitschrift vol:273 issue:3 pages:839-868
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science